# SDR AU010368

- Difficulty date: March 30, 2001
- Submitted: May 2, 2001
- Operation: General aviation
- Make and model: Piper PA-60-602P
- Engine: Lyc IO540AA1A
- Propeller: Hartzl HCC3YR2
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: L2144448A
- Condition: Damaged
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT ENGINE CYLINDERS AND PISTONS DAMAGED BY DETONATION.
